Seminormality of certain generic projections
Compositio Mathematica, Volume 52 (1984) no. 2, pp. 245-274.
@article{CM_1984__52_2_245_0,
     author = {Zaare-Nahandi, Rahim},
     title = {Seminormality of certain generic projections},
     journal = {Compositio Mathematica},
     pages = {245--274},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     zbl = {0575.14002},
     mrnumber = {750360},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_2_245_0/}
}
TY  - JOUR
AU  - Zaare-Nahandi, Rahim
TI  - Seminormality of certain generic projections
JO  - Compositio Mathematica
PY  - 1984
DA  - 1984///
SP  - 245
EP  - 274
VL  - 52
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1984__52_2_245_0/
UR  - https://zbmath.org/?q=an%3A0575.14002
UR  - https://www.ams.org/mathscinet-getitem?mr=750360
LA  - en
ID  - CM_1984__52_2_245_0
ER  - 
%0 Journal Article
%A Zaare-Nahandi, Rahim
%T Seminormality of certain generic projections
%J Compositio Mathematica
%D 1984
%P 245-274
%V 52
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1984__52_2_245_0
Zaare-Nahandi, Rahim. Seminormality of certain generic projections. Compositio Mathematica, Volume 52 (1984) no. 2, pp. 245-274. http://www.numdam.org/item/CM_1984__52_2_245_0/

[1] A. Andreotti and P. Holm: Quasi analytic and parametric spaces, Real and Complex Singularities, Oslo (1976); Sijthoff and Noordhoff, The Netherlands (1977) 13-97. | MR | Zbl

[2] M. Artin and M. Nagata: Residual intersections in Cohen-Macaulay rings, J. Math. Kyoto Univ. 12-2 (1972) 307-323. | MR | Zbl

[3] M.F. Atiyah and I.G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley (1969). | MR | Zbl

[4] E. Bombieri: Sulla seminormalità e Singularità ordinarie, Symposia Mathematica XI, Academic Press (1973) 205-210. | MR | Zbl

[5] N. Bouraki: Algèbre Commutative, Ch. IV and V, Hermann, Paris, (1961 and 1964).

[6] P. Freyd: Abelian Categories, Harper & Row, New York (1964). | MR | Zbl

[7] S. Greco and C. Traverso: On seminormal schemes, Comp. Math. 40 (1980) 325-365. | EuDML | Numdam | MR | Zbl

[8] R. Hartshorne: Algebraic Geometry, Springer GMT 52, New York (1977). | MR | Zbl

[9] R. Hartshorne: Complete intersection and connectedness, Am. J. Math. 84 (1962) 497-508. | MR | Zbl

[10] M. Hochster and J.A. Eagon: Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci, Am. J. Math. 93 (1971) 1020-1058. | MR | Zbl

[11] I. Kaplansky: Commutative Rings, Boston: Allyn and Bacon (1970). | MR | Zbl

[12] J.V. Leahy and M.A. Vitulli: Seminormal rings and weakly normal varieties, Nagoya Math. J. 82 (1981) 27-56. | MR | Zbl

[13] H. Matsumura: Commutative Algebra, Massachusetts; Benjamin/Cummings (1980). | MR | Zbl

[14] T.T. Moh: On the unboundedness of generators of prime ideals in power series rings of three variables, J. Math. Soc. Japan 26 (1974) 722-734. | MR | Zbl

[15] M. Nagata: Local Rings, New York: Interscience (1962). | MR | Zbl

[16] D.G. Northcott: The number of analytic branches of a variety, J. Lond. Math. Soc. 25 (1950) 275-279. | MR | Zbl

[17] F. Orecchia: Sulla seminormalità di certe varietà affini ridicibili, Boll. Un. Mat. Ital. 13-B (1976) 558-600. | MR | Zbl

[18] J. Roberts: Generic projections of algebraic geometry, Am. J. Math. 93 (1971) 191-214. | MR | Zbl

[19] J. Roberts: Hypersurfaces with nonsingular normalization and their double loci, J. Algebra 53 (1978) 253-267. | MR | Zbl

[20] J. Roberts: Ordinary singularities of projective varieties, Thesis, Harvard University, May (1969).

[21] J. Roberts: Singularity subschemes and generic projections, Trans. Am. Math. Soc. 212 (1975) 229-268. | MR | Zbl

[22] J. Roberts: Some properties of double point schemes, Compt. Math. 41 (1980) 61-94. | Numdam | MR | Zbl

[23] J.P. Serre: Algèbre Locale. Multiplicités, Springer Lecture Notes in Math. 11 (1965). | MR | Zbl

[24] C. Traverso: Seminormality and Picard group, Ann. Scuola Norm. Sup. Pisa 24 (1970) 585-595. | Numdam | MR | Zbl

[25] M.A. Vitulli: On grade and formal connectivity for weakly normal varieties (preprint of University of Oregon). | MR | Zbl

[26] O. Zariski: An Introduction to the Theory of Algebraic Surfaces, Springer Lecture Notes in Math. 83 (1969). | MR | Zbl

[27] O. Zariski and P. Samuel: Commutative Algebra, Vol. I and II, New York: Van Nostrand (1958). | MR | Zbl

[28] W. Adkins, A. Andreotti and J. Leahy: Weakly normal complex spaces, Accad. Naz. Lincei Contributi del Cen. Interdisciplinare di Scienze Mat. 55, (1981) 2-56. | MR | Zbl

[29] W. Adkins: Weak normality and Lipschitz saturation for ordinary singularities (preprint of Louisiana State University). | Numdam | Zbl